Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Characterizations of Urysohn-closed spaces

Author: Larry L. Herrington
Journal: Proc. Amer. Math. Soc. 55 (1976), 435-439
MSC: Primary 54D25
MathSciNet review: 0415570
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives characterizations of Urysohn-closed and minimal Urysohn spaces, some of which make use of nets.

References [Enhancements On Off] (What's this?)

  • [1] M. P. Berri, J. R. Porter and R. M. Stephenson, Jr., A survey of minimal topological spaces, General Topology and its Relations to Modern Analysis and Algebra, III (Proc. Conf. Kanpur, 1968), Academia, Prague, 1971, pp. 93-114. MR 43 #3985. MR 0278254 (43:3985)
  • [2] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1968. MR 33 #1824. MR 0478089 (57:17581)
  • [3] C. T. Scarborough, Minimal Urysohn spaces, Pacific J. Math. 27 (1968), 611-617. MR 38 #6530. MR 0238254 (38:6530)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25

Additional Information

Keywords: Urysohn-closed and minimal Urysohn spaces
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society